# SDR TRAX200600637

- Difficulty date: August 19, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 13,308 hours, 11,266 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STEERING INOP CAUTION MESSAGE ON T/O . LANDED WITH NWS OFF, RESET, TAXIED IN NORMALLY.  (EMERGENCY DECLARED)
